# SDR TRAX200700187

- Difficulty date: February 6, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 11,123 hours, 7,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE DOOR WILL NOT CLOSE.
